# SDR DL733000236

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Nr 1 Engine
- Component: UNK
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A SYSTEM HYDRAULIC SYSTEM DECREASED TO 1/4. INT LOW HYD LIGHT ON NR 1 ENG NR CAME ON STEADY ON TAXI IN.  MONITORED VERY SLOW FLUID LOSS DURING 1/2 TO 1/4 WENT ABOVE 1/4 WITH GEAR    EXTENSION.  SECURED FITTING ON A SYSTEM FILTER MODULE, LEAK CHECKS GOOD.
